Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 9, 2016, 5:36 PM EDT for Broward County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2016, 5:36 PM EDT (21:36 UTC)
- Expired
- Aug 9, 2016, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:45 PM EDT | HAIL 0.7 | 1 W Miramar, FL | NWS EMPLOYEE ESTIMATED DIME SIZED HAIL NEAR THE INTERSECTION OF MIRAMAR PARKWAY AND DYKES ROAD FROM 545-550PM EDT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541 WWUS82 KMFL 092136 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT TUE AUG 9 2016 FLZ071>074-173-092215- COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL- 536 PM EDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 615 PM EDT... * AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER INTERSECTION KROME AND U.S. 27...OR OVER MIRAMAR...MOVING EAST AT 15 MPH. * THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE... MIAMI GARDENS...NORTH MIAMI...NORTH MIAMI BEACH...DANIA BEACH... MIAMI LAKES...COOPER CITY...HIALEAH GARDENS...OPA-LOCKA... WEST PARK...MEDLEY...PALM SPRINGS NORTH...CHAMBERS ESTATES... ROYAL PALM RANCHES... SUN LIFE STADIUM AND INTERSECTION KROME AND U.S. 27. LAT...LON 2584 8044 2604 8049 2610 8018 2589 8017 TIME...MOT...LOC 2136Z 251DEG 11KT 2595 8039 $$ KSCHARF
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:12 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 9, 4:12 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 412 PM EDT TUE AUG 9 2016 .SYNOPSIS... Low pressure system over NE Gulf of Mexico and Florida Panhandle will gradually move west along the southern U.S. Gulf coast throughout the remainder of the week as a strengthening high pressure over the western Atlantic builds west into Florida. && .DISCUSSION... NEAR-TERM (rest of this afternoon into this evening): slightly slower start to convection across South Florida this afternoon as earlier mid-level clouds delayed heating, however showers and thunderstorms increasing in coverage over the interior of the peninsula to Lake Okeechobee, with a few storms along the East Coast sea breeze as well. This activity will become more numerous over the eastern half of the peninsula as general storm motion towards the NE keeps Gulf Coast areas relatively dry. As the low pressure over the NE Gulf shifts west, its effects on South Florida will lessen. Therefore, expectation is that this afternoon's convection won't linger too deep into the evening compared to the past few nights. SHORT-TERM (Tonight/Wednesday): this will be a transition period as the high pressure over the western Atlantic starts to builds in, with flow shifting from S/SW to SE. This will translate to a few night and morning showers/thunderstorms along the East Coast and more numerous afternoon showers/thunderstorms shifting more over the western sections of the interior as opposed to the eastern half of the area as has been observed the past several days. Not much change in stability means a few strong storms possible but no widespread severe storms expected. Temperatures will be slightly warmer Wednesday due to more early/midday sunshine, back to near normal August values. Wednesday night through Friday: deep easterly flow sets in across South Florida as the high pressure area is fully established by this time. Moisture remains high with precipitable values near or over 2 inches. Models depict area of higher moisture currently over the Bahamas across South Florida on Thursday, leading to numerous afternoon/evening showers and storms over the interior/west and scattered mainly night and AM showers/thunderstorms east coast. Once again, a few strong afternoon storms with gusty winds are expected in areas of highest coverage over the interior and west. Warmer nighttime lows along the East Coast metro areas as east flow keeps these areas warmer, with seasonal high temps in the lower 90s most areas, except near 90 east coast and mid 90s interior). LONG-TERM (This Weekend into beginning of next week): high pressure continues to dominate. Models are fairly consistent in moving a patch of drier air across the area on Saturday, leading to the lowest POPs of the forecast period (20% SE to 50% NW), followed by a gradual upward trend in POPs to near climatological values for Sunday and early next week. Little change in temperatures. The rip current risk will be somewhat elevated along the Atlantic beaches, especially Friday through the weekend as east/southeast surface winds increase slightly. && .MARINE... Winds become east/southeast by Wednesday and continues through the weekend as western Atlantic high pressure settles in. Speeds will gradually increase, reaching near 15 knots at times over the southern waters and generally 10-13 knots elsewhere. Seas will be mostly 2 feet or less, then building to 3 feet this weekend. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 80 91 80 91 / 30 40 20 40 Fort Lauderdale 81 90 81 89 / 20 30 20 40 Miami 79 91 80 91 / 20 40 20 40 Naples 77 92 77 92 / 20 50 20 60 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && 59/Molleda
Hazardous weather outlook, Aug 9, 4:43 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 443 PM EDT TUE AUG 9 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100845- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 443 PM EDT TUE AUG 9 2016 ...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH EARLY EVENING... ...LOCALLY HEAVY RAINFALL AND GUSTY WINDS WITH STRONGEST STORMS... ...SLIGHT RISK OF WATERSPOUTS ATLANTIC AND BISCAYNE BAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT INTERIOR AND EASTERN SECTIONS OF SOUTH FLORIDA THROUGH EARLY EVENING. MAIN CONCERNS WITH ACTIVITY WILL BE FREQUENT LIGHTNING STRIKES, STRONG AND GUSTY WINDS, AND LOCALLY HEAVY RAIN. WIND: STRONG WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON AND EVENING, MAINLY INTERIOR AND EASTERN SECTIONS. HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON AND EVENING, MAINLY INTERIOR AND EASTERN SECTIONS. FLOODING: SOME FLOODING OF URBAN AND POORLY DRAINED AREAS IS POSSIBLE WITH ANY SLOW MOVING STORMS THROUGH EARLY EVENING, MAINLY INTERIOR AND EAST. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE ATLANTIC WATERS AND BISCAYNE BAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH FLORIDA THROUGH MUCH OF THE WEEK, FAVORING THE AFTERNOON AND EARLY EVENING HOURS. THE EMPHASIS WILL SHIFT TO INTERIOR AND WESTERN PORTIONS DURING THE MIDDLE TO LATTER PART OF THE WEEK. LIGHTNING WILL BE THE PRIMARY THREAT WITH ANY THUNDERSTORMS. OTHER CONCERNS INCLUDE PERIODS OF HEAVY RAIN AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, Aug 9, 4:24 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 424 PM EDT TUE AUG 9 2016 FLZ071>074-172-173-092115- COASTAL MIAMI DADE COUNTY FL-COASTAL BROWARD COUNTY FL-INLAND MIAMI- DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL- 424 PM EDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 515 PM EDT... * AT 424 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER COUNTRY CLUB...OR OVER MIRAMAR...MOVING NORTHEAST AT 5 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE... PLANTATION...SUNRISE...MIAMI GARDENS...HALLANDALE...NORTH MIAMI... NORTH MIAMI BEACH...AVENTURA...DANIA BEACH...MIAMI LAKES... COOPER CITY...SUNNY ISLES BEACH...OPA-LOCKA...WEST PARK... PALM SPRINGS NORTH AND CHAMBERS ESTATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. && LAT...LON 2584 8029 2597 8044 2616 8029 2597 8008 TIME...MOT...LOC 2024Z 225DEG 5KT 2596 8031 RAG
Special weather statement, Aug 9, 4:30 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 430 PM EDT TUE AUG 9 2016 FLZ067-068-168-092115- COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL- METRO PALM BEACH COUNTY FL- 430 PM EDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 515 PM EDT... * AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF NORTH COUNTY AIRPORT...OR 12 MILES SOUTHEAST OF INDIANTOWN...MOVING NORTHEAST AT 10 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... JUPITER...PALM BEACH GARDENS...NORTH COUNTY AIRPORT... THE ACREAGE...LIMESTONE CREEK...PHILO FARMS... JUPITER FARMS AND CALOOSA. LAT...LON 2688 8010 2674 8035 2696 8047 2696 8015 TIME...MOT...LOC 2030Z 238DEG 7KT 2689 8033 IRL
Special weather statement, Aug 9, 4:50 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 450 PM EDT TUE AUG 9 2016 FLZ071-072-092130- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 450 PM EDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD COUNTY UNTIL 530 PM EDT... * AT 450 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SAWGRASS MILLS MALL...OR NEAR SUNRISE...MOVING NORTHEAST AT 5 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...DAVIE...PLANTATION...SUNRISE...WESTON... COOPER CITY...SAWGRASS MILLS MALL...ROYAL PALM RANCHES... INTERSECTION I-75 AND U.S. 27...SUNSHINE ACRES...INTERSECTION I-75 AND GRIFFIN ROAD...EAST TOLL GATE ON ALLIGATOR ALLEY...PINE ISLAND RIDGE AND MARKHAM PARK. LAT...LON 2600 8044 2616 8052 2627 8035 2601 8024 TIME...MOT...LOC 2050Z 230DEG 5KT 2615 8035 IRL
Special weather statement, Aug 9, 5:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 518 PM EDT TUE AUG 9 2016 FLZ067-068-071-092200- INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO PALM BEACH COUNTY FL- 518 PM EDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 600 PM EDT... * AT 518 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF CORAL SPRINGS...MOVING NORTHEAST AT 10 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... LOXAHATCHEE NWR. LAT...LON 2622 8045 2633 8064 2661 8047 2641 8020 TIME...MOT...LOC 2118Z 205DEG 8KT 2637 8046 IRL
Special weather statement, Aug 9, 5:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT TUE AUG 9 2016
FLZ067-068-168-092215-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
527 PM EDT TUE AUG 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR EASTERN PALM BEACH COUNTY UNTIL 615 PM EDT...
* AT 526 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER LION
COUNTRY SAFARI PARK...OR NEAR WELLINGTON...MOVING NORTHEAST AT 20
MPH.
* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
TEQUESTA...ROYAL PALM BEACH...LION COUNTRY SAFARI PARK...
LOXAHATCHEE NWR...THE ACREAGE...LOXAHATCHEE GROVES...
NORTH COUNTY AIRPORT...GOLDEN LAKES...LIMESTONE CREEK...
PHILO FARMS...JUPITER FARMS AND CALOOSA.
LAT...LON 2644 8024 2663 8049 2696 8044 2696 8014
2697 8014 2697 8011
TIME...MOT...LOC 2126Z 229DEG 17KT 2670 8035
KSCHARFSpecial weather statement, Aug 9, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT TUE AUG 9 2016 FLZ071>074-173-092215- COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL- 536 PM EDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 615 PM EDT... * AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER INTERSECTION KROME AND U.S. 27...OR OVER MIRAMAR...MOVING EAST AT 15 MPH. * THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE... MIAMI GARDENS...NORTH MIAMI...NORTH MIAMI BEACH...DANIA BEACH... MIAMI LAKES...COOPER CITY...HIALEAH GARDENS...OPA-LOCKA... WEST PARK...MEDLEY...PALM SPRINGS NORTH...CHAMBERS ESTATES... ROYAL PALM RANCHES... SUN LIFE STADIUM AND INTERSECTION KROME AND U.S. 27. LAT...LON 2584 8044 2604 8049 2610 8018 2589 8017 TIME...MOT...LOC 2136Z 251DEG 11KT 2595 8039 KSCHARF
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 3:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 9, 4:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Aug 9, 4:21 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 39 min |
| Aug 9, 4:24 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Aug 9, 4:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Aug 9, 4:50 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Aug 9, 4:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 50 min |
| Aug 9, 5:18 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Aug 9, 5:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 9, 6:20 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Aug 9, 7:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 9, 7:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 9, 7:18 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 42 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.